# SDR C2XA06CL103

- Difficulty date: December 26, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 12,547 hours, 9,739 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0213
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3032 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER, THE NOSE GEAR WOW PROXIMITY SWITCH AND THE NOSE WOW HARNESS.  OPERATIONAL CHECKS WERE GOOD.
